Blurry vision/baffling neuro appointment

Discussion in 'The Watercooler' started by Nomad, Apr 11, 2008.

  1. Nomad

    Nomad Guest

    I see a neuro who treats my migraines. He also treats my high blood pressure.

    It seems that with a difficult child around, there are on and off days of stress. Yesterday, I had a busy day that ended up being a frustrating one. I'm more prone to headaches or migraines on these days.

    I usually take Imitrex, but Imitrex makes me tired. On occassion, I'll take Exedrin instead 'cause it wont make me sleepy. I just know not to do this too often, because if I do I get rebound headaches.

    I took Exedrin yesterday, but it made my vision blurry. Very blurry. Then this morning...it was still blurry...just a little better. In fact, it is still slightly "off" now...this afternoon.

    The doctor was upset. He gave me a little vision test and semi-freaked. He immediately gave me some aspirin and told me to take it daily for one month.

    He wrote out a script for an MRI and I have to take it within the next few days ...unless my symptoms worsen...in which case I have to get to the hospital immediately.

    I just made my appointment for the MRI for Tuesday. The blurry vision is getting better each hour.

    Has anyone ever taken Exedrin and had this happen to them? He is worried I had a very minor stroke or that the small pituitary tumor I have is leaking? Does anyone know anything about pituitary tumors?

    Hopefully, this is nothing...just part of the entire migraine weirdness.
     
  2. Nomad,

    I've been treated for a number of years for a pituitary tumor. This tiny tumors are very common, and most folks who have them don't have symptoms and don't even know that they have one. I was treated for infertility, and that's when mine was found. I was not having any symptoms.

    The doctor would be concerned about headaches and visual changes in relation to such a tumor. The reasoning is that those symptoms could indicate that the tumor is growing. The usual problem is a loss of visual fields due to pressure on the optic nerve from a growing tumor. My doctor hasn't ever mentioned blurriness of vision. I have periodic visual field tests and I underwent chemotherapy which "shrunk" the tumor.

    Of course there are many, many reasons for headaches. Pollen is a real trigger for me. Our pollen count here yesterday was over 3,000!

    The MRI will clarify everything for you in terms of the tumor. Good luck! I'm sending prayers and many positive vibes your way so that no problems are found!!!!!
     
  3. Nomad

    Nomad Guest

    Thank you very much for your response.
    I am feeling much better today. I have the MRI on Tues.
     
  4. Big Bad Kitty

    Big Bad Kitty lolcat

    Wow, I am so sorry!

    I take excedrin often for migraines. I save the Imitrex for when I can't get out of bed. I have never had a problem like that!

    Let us know what happens!
     
  5. SRL

    SRL Active Member

    Hang in there, Nomad. I once had to wait for MRI brain scan results for difficult child and the waiting nearly killed me.

    Keep us posted.
     
Loading...